# SDR SWIA200514688

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 8,715 hours, 6,771 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP COMP ENGINE SUPPORT BEAM LOWER WEB IS CRACKED; LEFT SIDE FS 635.00 LBL 40.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-61-366 REV E.
